Klonopin

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Grace, Sep 10, 2014.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Grace
      No Mood

      Grace Member

      Tinnitus Since:
      11/14/2013
      Hello again, glad to see you back! Just wanted a professional opinion on the use of klonopin with T. Have you ever heard of incidents or complaints of benzos in general worrsening T? I know withdrawing off them too quick or coldturkey can definally ramp up an already exsiting T or causing it for someone that doesnt have T... But what about just say being on it in general? Does this delay the "natural fade" of ones T within a year like alot on this board are saying? Only asking because i currently take .5 of klonopin twice a week (small dose) and am now worried bout it actually worsening my T just being on it.. When infact it actually calms it. For someone truly effected and seeking help with a benzo+therapy combined and someone is on benzos for years at a time is that bad? Or as long as when they are ready to come off and slowly taper then there shouldnt be any problems right? Hope you understand my question it sounds complicated but all of a sudden there was alot talk about benzos making T worse in general just being on them---not withdrawing. Thanks!!!
       
    2. Dr. Nagler

      Dr. Nagler Member

      Location:
      Atlanta, Georgia USA
      Tinnitus Since:
      04/1994
      Hi @Grace. I guess anything is possible, but from my experience as a clinician as well as from my understanding of benzodiazepine neuropharmacology, I cannot see how being on Klonopin 0.5mg twice weekly can cause tinnitus to get worse or significantly delay spontaneous resolution.

      Hope this helps.

      Dr. Stephen Nagler
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.